# SDR CA020709002

- Difficulty date: November 18, 2001
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 39,062 hours
- Engine: Rroyce RB211524B402
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) VIBRATION INDICATION ON NR 1 ENGINE, 3.0 UNITS ON CHANNEL A AND B. THE ENGINE WAS SHUT DOWN IAW THE SOP. MAINTENANCE REMOVED THE LP FAN BLADES , CLEANED AND REINSTALLED THEM IAW AMM 72-31-05. THE TEST NR 11, VIBRATION SURVEY WAS C/OUT AND FOUND TO BE WITHIN LIMITS AT 1.0 UNITS VIB AT TAKE OFF POWER, IAW AMM 72-00-00.- CLEANED AND LUBRICATED LP FAN COMPRESSOR BLADES (CLAPPERSIAW AMM 72-31-05. REMOVED AND INSPECTED MASTER AND INTERNAL GEARBOX MCDS IAW 72-01-00,NO CONTAMINATION FOUND. REMOVED , INSPECTED AND REPLACED THE ENG. OIL FILTERS IAW AMM 72-01-00. BOROSCOPE C/OUT AND NO FAULTS FOUND IAW AMM 72-00-00.
